Dabigatran, Warfarin and GI Bleed, Intracerebral Hemorrhage

    Basic Details
    Date Posted
    Friday, May 3, 2013
    Status
    Complete
    Medical Product
    dabigatran
    warfarin
    Health Outcome(s)
    gastrointestinal hemorrhage
    intracerebral hemorrhage (ICH)
    serious bleeding
    Description

    Modular program-based one-time assessment of gastrointestinal (GIH) and/or intracerebral hemorrhage (ICH) events following new use of dabigatran or warfarin among patients with a pre-existing condition of atrial fibrillation in the Mini-Sentinel Distributed Database. Modular programs are adaptable standardized programs. Results were generated using Modular Program 3; click here for more information. Programs were executed in June 2012.

    This report is similar to other modular program reports based on FDA queries concerning dabigatran, warfarin, and gastrointestinal and intracranial hemorrhages. Please refer to each report's specifications sheet for exact parameters.

    If you are using a web page screen reader and are unable to access this document, please contact the Mini-Sentinel Operations Center for assistance by clicking on the Submit Comments link above or sending an email requesting assistance to info@mini-sentinel.org.

    The information contained on this website is provided as part of FDA's commitment to place knowledge acquired from the Mini-Sentinel pilot in the public domain as soon as possible. Please read the disclaimer.

    Additional Details
    FDA Center
    CDER
    Time Period
    2010 - 2011
    Study Type
    Modular Program
    Assessment Type
    Exploratory Analyses
    Population / Cohort
    All individuals with pre-existing atrial fibrillation
    Data Sources
    Mini-Sentinel Distributed Database (MSDD)